Unstructured MEL Modelling of nonlinear unsteady ship waves

Research output: Contribution to journalArticle

Standard

Unstructured MEL Modelling of nonlinear unsteady ship waves. / Wang, Qian.

In: Journal of Computational Physics, Vol. 210, No. 1, 20.11.2005, p. 183-224.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

Bibtex

@article{7d71d62e7b5c4a10ae7e20197d496220,
title = "Unstructured MEL Modelling of nonlinear unsteady ship waves",
author = "Qian Wang",
year = "2005",
month = nov,
day = "20",
doi = "10.1016/j.jcp.2005.04.012",
language = "English",
volume = "210",
pages = "183--224",
journal = "Journal of Computational Physics",
issn = "0021-9991",
publisher = "Elsevier",
number = "1",

}

RIS

TY - JOUR

T1 - Unstructured MEL Modelling of nonlinear unsteady ship waves

AU - Wang, Qian

PY - 2005/11/20

Y1 - 2005/11/20

UR - http://www.scopus.com/inward/record.url?scp=23044469531&partnerID=8YFLogxK

U2 - 10.1016/j.jcp.2005.04.012

DO - 10.1016/j.jcp.2005.04.012

M3 - Article

VL - 210

SP - 183

EP - 224

JO - Journal of Computational Physics

JF - Journal of Computational Physics

SN - 0021-9991

IS - 1

ER -